MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 244-25-09
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the legal notification, a patient underwent an initial left total knee arthroplasty utilizing recalled exactech components.No revision scheduled.Because the patient has filed a legal claim, it appears that they are alleging prosthesis wear of an exactech polyethylene device.No further information provided.
 
Additional Manufacturer Narrative
D10: three peg patella 35mm (cat# 200-02-35 / serial (b)(6) cemented finned tib.Tra sz 5f/5t (catt# 200-04-55 / serial (b)(6) holding pin small headed short 4 pack (cat# 201-78-11 / serial (b)(6) optetrak asy hi-flex ps cem fem, sz 5, left (cat# 244-02-05 / serial (b)(6)) the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.The investigation results concluded that the reported event occurred due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK HI-FLEX TIBIAL INSERT SZ 5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key25067816
Report Number1038671-2026-00529
Device Sequence Number10437751
Product Code JWH
UDI-Device Identifier10885862064073
UDI-Public10885862064073
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2013
Device Catalogue Number244-25-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Initial Report FDA Received Date05/04/2026
Date Device Manufactured06/30/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale